# SDR USAA2013021500013

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 39,929 hours, 16,256 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 1257
- Condition: Failed
- Location: Rudder
- Part time: 43,970 hours, 18,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED AN ECAM CLASS 1 FAULT, AUTO FLT RUD TRV LIM SYS.  CREW COMPLIED WITH ECAM INSTRUCTIONS.  FAULT REMAINED.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED RTLU 4CC - REFERENCE AMM 27-23-51-400 AND OPS TEST GOOD - REFERENCE AMM 22-61-00-710-001A.
